# SDR CALA2024101700849

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 128,468 hours, 19,825 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 019012001
- Part serial: 5034
- Condition: Faulted
- Location: Nr 1 Hyd System
- Part time: 719,467 hours, 703,555 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L HYD QTY EICAS STATUS PG SHOWED 0.0RF OVRHD PANEL QYT LT TROUBLESHOT PER FIM 29-11 TREE 823. COMPARED HYD QUANTITY READING IN FLIGHT DECK WITH READING ON REMOTE SERVICING PANEL. READINGS WITHIN LIMITS. REMOVED AND REPLACED HYDRAULIC FLUID QUANTITY MONITORING UNIT IRW AMM 29-33-01.PARTS USED: 1869947,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1869947  SN OFF 0209 IPC REFERENCE # 29-33-01-01 MONITOR, HYDRAU  OFF 76-2932-9-0002 9004 ON 76-2932-9-0002 0511 REMOVED AND REPLACED THE LH RESERVOIR HYDRAULIC FLUID QUANTITY TRANSMITTER PER FIM 29-11 TASK 832 IRW AMM 29-33-02.  CLEANED AND INSPECTED CANNON PLUG AT TRANSMITTER. NO DISCREPANCIES NOTED. PERFORMED ENGINE 1 AND 2 ENGINE RUN WITH U346472. FAULT DID NOT REOCCUR. OPS CHECK GOOD AT THIS TIME.PARTS USED: 1567550,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1567550  SN OFF 5035 IPC REFERENCE # 29-11-20-01 TRANSMITTER, HY  OFF 99-2936-9-9002 5034 ON 99-2936-9-9002 9020 PHOTOS DURING ENGINE RUN ADD REF LOG PAGE 9566427 FOR CONFERMATION FLIGHT.
